# SDR 96ZZZM806

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FROM DAY TO MCI, THE MAIN CARGO SMOKE DETECTOR LIGHT ILLUMINATED.  AIRCRAFT MADE UNSCHEDULED LANDING STL.  DURING DESCENT THE WARNING LIGHT EXTINGUISHED.  NO EVIDENCE OF FIRE NOTED.  TESTED CARGO SMOKE DETECTION SYSTEM PER MM 26, SYSTEM CHECKS NORMAL.  COULD NOT DUPLICEATE DISCREPANCY.  SUSPECT CONDENSATION IN CARGO HOLD GAVE FALSE WARNING.  NO PARTS CHANGED.
